Technical Physics Letters

, Volume 25, Issue 6, pp 489–491

Self-reproduction of multimode hermite-gaussian beams

  • S. N. Khonina
  • V. V. Kotlyar
  • V. A. Soifer
Article

DOI: 10.1134/1.1262525

Cite this article as:
Khonina, S.N., Kotlyar, V.V. & Soifer, V.A. Tech. Phys. Lett. (1999) 25: 489. doi:10.1134/1.1262525
  • 23 Downloads

Abstract

The condition for the self-reproduction of multimode Hermite-Gaussian beams is obtained and analyzed. Partial self-reproduction planes are also considered. A numerical example is presented.

Copyright information

© American Institute of Physics 1999

Authors and Affiliations

  • S. N. Khonina
    • 1
  • V. V. Kotlyar
    • 1
  • V. A. Soifer
    • 1
  1. 1.Institute of Image-Processing SystemsRussian Academy of SciencesSamara